MathSciNet Relay Station
MathSciNet bibliographic data
MR110109 (22 #991b) 57.00
Morse, Marston Differentiable mappings in the Schoenflies theorem. Compositio Math. 14 1959 83–151 (1959).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement